MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TOXOPLASMA QUANTITATIVE IGG; IMMULITE 2000 TXP

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TOXOPLASMA QUANTITATIVE IGG; IMMULITE 2000 TXP
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer observed reactive immulite 2000 toxoplasma quantitative igg (txp) results for one patient which were discordant compared to patient history and alternate-method testing.Siemens is reviewing adjustments and quality control results.Following the discordant observations, the customer performed additional testing of this patient's samples in order to investigate the issue locally.Investigational testing using txp lot 507 included the january sample in addition to historical samples drawn from the same patient in (b)(6) 2020.The (b)(6) 2021 sample reproduced the reactive results seen earlier.(b)(6) 2020 and (b)(6) 2020 samples produced nonreactive and indeterminate results, respectively, which were considered consistent with earlier patient test results.Siemens continues to investigate.The limitations section of the instructions for use states: "the results of this test must be taken within the context of the patient's clinical history, symptomology and other laboratory findings.".
 
Event or Problem Description
When using the immulite 2000 toxoplasma quantitative igg (txp) assay, the customer observed reactive (positive) results for one patient which were discordant relative to patient history and alternate-method testing.There are no known reports of patient intervention or adverse health consequences due to the discordant results.
 
Additional Manufacturer Narrative
Mdr 1219913-2021-00101 was submitted on 11-feb-2021 to report observations of reactive (positive) immulite 2000 toxoplasma quantitative igg (txp) results for one patient which were discordant relative to patient history and alternate-method testing.Additional information, (b)(6) 2021: siemens healthcare diagnostics has concluded the investigation into the discordant reactive patient results the customer observed when using the immulite 2000 toxoplasma quantitative igg (txp) assay, reagent lot 507.Siemens requested information regarding any other affected samples and about the instrument's recent service history.No issues were identified with other samples.There had been no recent service intervention, and no issues were identified.It was determined that the affected samples were properly prepared by the operator.The customer has since begun using a different reagent lot, and no additional issues have been observed.Siemens cannot rule out pre-analytical factors or sample-related issues.The observations of discordance were limited to one patient and therefore a system issue is unlikely.Service was not dispatched.Additional information, (b)(6) 2021: siemens obtained and reviewed the customer's instrument-system files for indications of relevant errors or anomalies; none were found.No instrument issues were identified to explain the reported observations.Based on the investigation, no product problem was identified.No further action is required.Note: in section h6, the investigation findings and investigation conclusion codes were added.

Brand Name
IMMULITE 2000 TOXOPLASMA QUANTITATIVE IGG
Common Device Name
IMMULITE 2000 TXP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key11317838
Report Number1219913-2021-00101
Device Sequence Number11596954
Product Code LGD
UDI-Device Identifier00630414962238
UDI-Public00630414962238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberN/A
Device Catalogue Number10381323
Device Lot Number507
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR